Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pimples on forehead, SPONGYSAL facewash, MINOZ OD tablets, black marks left behind, okay to continue medication ?

Hi, am Male, 25. I suffered from pimples on my forhead from the past 4 months. I visited my dermatlogist and he prescribed me SPONGYSAL facewash and MINOZ OD tablets . My pimples came down drastically but it caused some black marks on my head. Is it good to continue minoz od tablets to get rid of these pimple marks? Please Help..
Asked On : Thu, 10 May 2012
Answers:  1 Views:  1689
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear Ranjith..,
Thanks for choosing HCM..,
Pimples on forehead....common problem..,
Minoz Minocycline...but it is expensive..,
Hence go for...,
1) Frequent washes with LOw Ph soap...Triclosan..,
2) Tab..Isotretinoin 20 mg daily for 2 months..,
3) ZYCLINE-Nano...from..Cadila apply on face 2 times..,
4) Take plenty of Fresh fruits and vegetables..,
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor